# SDR CALA2020012600262

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 69,278 hours, 24,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32322
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ELB LP 4197014 DENT AT LOWER FUSELAGE APPROX 26.75IN AFT OF FWD CARGO DOOR CUTOUT JUST FWD OD STA 500A BETWEEN STR 24R AND STR 25R INSTEAD OF STR 23R AND 24R FOUND OUT OF LIMITS IAW SRM 53-00-01 AD5 PAR 4,3 TABLE 103 NOTE 1 Y=.110IN L=6.0IN W=4.5IN W/Y=40.  AND 25R IAW ECRA 5331-02582 ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL FIGHT CCYCLES PERFORMED AN INSPECTION PER PART 2 OF ECRA 5331-02582 PLANNING TO CONTACT ENG AFTER 47,000 CYCLES BUT BEFORE 48,000 FOR THE INSPECTION REQUIRMENTS ADD EMP:V900455 ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN STA 00+17 STR 24R INITIATE DIP TO ACP INSPECTION ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02582.  PLANNING TO CONTACT ENGINEERING..AFTER 47,000 CYCLES BUT BEFORE 48,000 CYCLES FOR THE INSPECTION REQUIREMENTS. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF ECRA 5331-02582.
